Alert archive / Oklahoma / River Flood Warnings in 2017

River Flood Warning 51, NWS Tulsa, OK

May 3, 2017Washington County, Oklahoma

NWS Tulsa, OK issued this river flood warning at May 3, 2017, 11:04 AM CDT for Washington County, Oklahoma. It took effect at May 3, 2017, 12:39 PM CDT. It was in force for 14 hr.

The area

The outline as issued.

The facts

Issued
May 3, 2017, 11:04 AM CDT (16:04 UTC)
In effect from
May 3, 2017, 12:39 PM CDT
Expired
May 4, 2017, 2:14 AM CDT
In force
14 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
Minor

County Washington County, OK

The radar

The Tulsa radar (KINX), 69 km from the middle of the area, began a volume at 16:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Caney River at Bartlesville (BVLO2). The gauge peaked at 14.19 ft at May 3, 2017, 3:00 PM CDT.

actionminormoderate5101505/0305/0405/05
Action stage
13 ft
Minor stage
13 ft
Moderate stage
15 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07174400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

728 
WGUS44 KTSA 031604
FLWTSA
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1104 AM CDT Wed May 3 2017


...The National Weather Service in Tulsa has issued a Flood Warning 
for the following rivers in Oklahoma...

  Caney River at Bartlesville affecting Washington County. 
  
OKC147-040004-
/O.NEW.KTSA.FL.W.0051.170503T1739Z-170504T0006Z/
/BVLO2.1.ER.170503T1739Z.170503T1800Z.170503T1806Z.NO/
1104 AM CDT Wed May 3 2017

The National Weather Service in Tulsa has issued a 

* Flood Warning for 
  The Caney River at Bartlesville
* until this evening, or until the warning is cancelled.
* At 10:00 AM Wednesday, the stage was 12.24 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River at Bartlesville is expected to rise 
  just above flood stage to near 13.1 feet by this afternoon. The river
  is expected to fall below flood stage this afternoon.
* Impact...At 13.0 feet, minor flooding is expected over farmland from
  Bartlesville to Ochelata.
 
&&
 
LAT...LON 3683 9588 3657 9582 3657 9602 3683 9604

$$
2 follow-up statements
128 
WGUS84 KTSA 031849
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT Wed May 3 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Bird Creek at Avant affecting Osage County. 
  
  Caney River at Bartlesville affecting Washington County. 
  
  Caney River near Ramona affecting Washington County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC113-040249-
/O.EXT.KTSA.FL.W.0049.000000T0000Z-170504T0627Z/
/AVTO2.1.ER.170503T1501Z.170503T1830Z.170504T0027Z.NO/
149 PM CDT Wed May 3 2017

...Flood Warning extended until late tonight...

The Flood Warning continues for
  The Bird Creek at Avant.
* until late tonight, or until the warning is cancelled.
* At  1:30 PM Wednesday, the stage was 19.63 feet.
* Flood stage is 17.0 feet.
* Minor flooding is occurring but the river is cresting.
* Forecast...The Bird Creek at Avant will begin to fall this 
  afternoon and continue falling to below flood stage this evening.
* Impact...At 19.0 feet, minor flooding of farmlands occurs along the 
  floodplain of Bird Creek downtream from Avant.
 
&&
 
LAT...LON 3659 9608 3642 9592 3635 9601 3653 9621

$$

OKC147-040248-
/O.EXT.KTSA.FL.W.0051.000000T0000Z-170504T0606Z/
/BVLO2.1.ER.170503T1558Z.170503T1800Z.170504T0006Z.NO/
149 PM CDT Wed May 3 2017

...Flood Warning extended until late tonight...

The Flood Warning continues for
  The Caney River at Bartlesville.
* until late tonight, or until the warning is cancelled.
* At  1:00 PM Wednesday, the stage was 13.86 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring but the river is near its crest.
* Forecast...The Caney River at Bartlesville will begin to call this
  afternoon and continue falling to below flood stage this evening.
* Impact...At 13.0 feet, minor flooding is expected over farmland from
  Bartlesville to Ochelata.
 
&&
 
LAT...LON 3683 9588 3657 9582 3657 9602 3683 9604

$$

OKC147-040248-
/O.EXT.KTSA.FL.W.0047.170503T2338Z-170505T1218Z/
/RAMO2.1.ER.170503T2338Z.170504T1800Z.170505T0618Z.NO/
149 PM CDT Wed May 3 2017

...Flood Warning extended until Friday morning...

The Flood Warning continues for
  The Caney River near Ramona.
* from this evening to Friday morning, or until the warning is 
  cancelled.
* At  1:00 PM Wednesday, the stage was 21.23 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Ramona is expected to rise above 
  flood stage this evening and continue to rise to near 27.9 feet by 
  early Thursday afternoon. The river is expected to fall below flood
  stage Friday before dawn.
* Impact...At 28.0 feet, moderate agricultural flooding occurs from 
  Ochelata to the northeastern tip of Tulsa County. Some rural roads 
  are impassable including the road between Ramona and Talala.
 
&&
 
LAT...LON 3664 9580 3637 9576 3637 9584 3647 9593 3664 9593

$$

OKC131-143-040248-
/O.EXT.KTSA.FL.W.0048.170504T0310Z-170506T0908Z/
/CVLO2.2.ER.170504T0310Z.170505T0000Z.170506T0308Z.NO/
149 PM CDT Wed May 3 2017

The Flood Warning continues for
  The Caney River near Collinsville.
* from this evening to late Friday night, or until the warning is 
  cancelled.
* At 12:30 PM Wednesday, the stage was 20.38 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage tonight and continue to rise to near 31.0 feet 
  Thursday evening. The river is expected to fall below flood stage
  late Friday evening.
* Impact...At 31.0 feet, widespread moderate flooding occurs. Rural 
  roads near the Caney River become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$
142 
WGUS84 KTSA 040200
FLSTSA
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT Wed May 3 2017


...The Flood Warning continues for the following rivers in 
Oklahoma...

  Caney River at Bartlesville affecting Washington County. 
  
  Caney River near Ramona affecting Washington County. 
  
  Caney River near Collinsville affecting Rogers and Tulsa Counties. 
  
OKC147-040714-
/O.EXT.KTSA.FL.W.0051.000000T0000Z-170504T0714Z/
/BVLO2.1.ER.170503T1558Z.170503T2045Z.170504T0114Z.NO/
900 PM CDT Wed May 3 2017

...Flood Warning extended until late tonight...
The Flood Warning continues for
  The Caney River at Bartlesville.
* until late tonight, or until the warning is cancelled.
* At 8:00 PM Wednesday, the stage was 13.26 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring.
* Forecast...The Caney River at Bartlesville will continue falling to
  below flood stage by late evening.
* Impact...At 13.0 feet, minor flooding is expected over farmland from
  Bartlesville to Ochelata.
 
&&
 
LAT...LON 3683 9588 3657 9582 3657 9602 3683 9604

$$

OKC147-041000-
/O.EXT.KTSA.FL.W.0047.000000T0000Z-170505T1200Z/
/RAMO2.1.ER.170504T0840Z.170505T0000Z.170505T0600Z.NO/
900 PM CDT Wed May 3 2017

The Flood Warning continues for
  The Caney River near Ramona.
* until Friday morning, or until the warning is cancelled.
* At 8:00 PM Wednesday, the stage was 24.97 feet.
* Flood stage is 26.0 feet.
* Minor flooding is forecast.
* Forecast...The Caney River near Ramona is expected to rise above 
  flood stage early Thursday morning and continue to rise to near 
  27.0 feet by Thursday evening. The river is expected to fall below 
  flood stage Friday before dawn .
* Impact...At 28.0 feet, moderate agricultural flooding occurs from 
  Ochelata to the northeastern tip of Tulsa County. Some rural roads 
  are impassable including the road between Ramona and Talala.
 
&&
 
LAT...LON 3664 9580 3637 9576 3637 9584 3647 9593 3664 9593

$$

OKC131-143-041000-
/O.EXT.KTSA.FL.W.0048.170504T0345Z-170506T0815Z/
/CVLO2.2.ER.170504T0345Z.170505T0600Z.170506T0215Z.NO/
900 PM CDT Wed May 3 2017

The Flood Warning continues for
  The Caney River near Collinsville.
* until late Friday night, or until the warning is cancelled.
* At 8:30 PM Wednesday, the stage was 24.69 feet.
* Flood stage is 26.0 feet.
* Moderate flooding is forecast.
* Forecast...The Caney River near Collinsville is expected to rise 
  above flood stage tonight and continue to rise to near 31.2 feet by
  Friday before dawn . The river is expected to fall below flood 
  stage late Friday evening.
* Impact...At 31.0 feet, widespread moderate flooding occurs. Rural 
  roads near the Caney River become impassable.
 
&&
 
LAT...LON 3643 9580 3636 9564 3630 9570 3635 9588

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 3, 6:27 AM CDT, 4 hours 37 minutes earlier.

Area forecast discussion, May 3, 6:27 AM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
627 AM CDT Wed May 3 2017

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG.
Showers and thunderstorms will continue over northeast OK early
this morning with additional development along a cold front
moving into southeast OK and northwest AR, mainly before 18z. MVFR
conditions will prevail with local IFR near any storms. Northwest
winds increase behind the front late this morning through this
afternoon, with some improvement in flight conditions occurring in
eastern OK after 06z.

&&

.PREV DISCUSSION... /Issued 406 AM CDT Wed May 3 2017/

DISCUSSION...

Main items of interest in the morning forecast will be in the
first 24 hours of the forecast, as we conclude this active pattern
that brought the record April rains and transition to a much
quieter pattern.

The severe threat is waning as we head into the early morning
hours. The cells have been hail, and lately, wind producers across
portions of NE OK. For now, the increasing threat will be
flooding as the band of precip along the low level waa/frontogenetic
zone has storms training over the same areas, mainly over far NE
OK near the KS border. This band of precip is expected to shift
northeast into KS and SW MO during the morning hours, and the
focus then shifts south along the low lvl cold frontogenetic zone.
The latest surface data indicates low level moisture is returning
north across TX. As the cold front encounters this better
moisture more storms will fire up and down the front and will
sweep across east central and southeast OK as well as west central
and northwest AR thru the morning hours. The true warm sector,
which lies across southern TX and nosing north into central TX, is
not going to have enough time to lift up into our region ahead of
the surging cold front. As such, this will limit the severe
potential this far N and W. Nevertheless, there will be enough
instability to warrant at least a limited severe hail/wind risk
across southeast OK into west central AR thru the morning hours.
The storms will be quickly exiting the area to the east by early
afternoon.

Strong north winds will develop behind the front as the day wears
on. We could see gusts in the 30 to 40 mph range. Since conditions
appear marginal for a wind advisory due to uncertainties on how
well momentum will transfer down to the surface, will hold off
issuance for now and will let the day shift reevaluate.

Mid/upper level cyclogenesis is expected to occur over the Ozarks
tonight as PV is advected poleward on the nose of a strong upper
jet. A wrap-around band of precip will sweep thru the Ozarks
during the evening and overnight, but QPF is not expected to be
all that heavy. The rains should come to an end Thursday morning
as the mid/upper low moves away.

Skies will clear out on Thursday and this should allow for a more
favorable momentum transfer situation. Expect gusty northwest
winds on Thursday as a result. Also, with the cold temps aloft,
there could be a few showers during the afternoon. However, the
probability of measurable precip is pretty low at any one
location, so I have elected to keep a mention out of the forecast
for now.

Ridging will build in aloft over the Plains in the wake of the
upper low and is expected to persist well into next week as an
omega blocking pattern develops, bringing things to a screeching
halt. Below average temps for the remainder of this week will
climb to above average next week, though not significantly above
average as it looks now with highs generally in the lower 80s.

Lacy

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   59  45  69  48 /  70  10  10   0
FSM   69  47  68  49 /  90  40  10  10
MLC   67  46  69  49 /  80  10  10   0
BVO   56  44  69  45 /  80  10  10   0
FYV   67  43  63  44 /  90  60  10  10
BYV   64  43  60  46 /  90  70  30  10
MKO   65  45  69  47 /  80  10  10   0
MIO   55  43  66  47 /  90  30  10   0
F10   64  45  68  48 /  60  10  10   0
HHW   67  48  69  49 /  80  10  10   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through Thursday morning for OKZ054>063-
     067>069.

AR...Flash Flood Watch through Thursday morning for ARZ001-002-010-
     011.

&&

SHORT TERM...99
LONG TERM....99
AVIATION...14
Hazardous weather outlook, May 3, 4:58 AM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
458 AM CDT Wed May 3 2017

ARZ001-002-010-011-019-020-029-OKZ049-053>076-041000-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
458 AM CDT Wed May 3 2017

HEAVY RAIN AND FLASH FLOODING POSSIBLE TODAY...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

FLASH FLOOD.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

HEAVY RAIN.
	RISK...Limited.
	AREA...Eastern Oklahoma and Western Arkansas.
	ONSET...Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
    AREA...Eastern Oklahoma and Western Arkansas.
    ONSET...Mainly this afternoon.

DISCUSSION...
Showers and thunderstorms with heavy rainfall will continue early
this morning across northeast Oklahoma, with a limited threat of
gusty winds with the strongest cells. This initial round of storms
will shift northeast of the area this morning, with the threat of
heavy rainfall becoming more focused from southeast Oklahoma into
northwest Arkansas later this morning into the afternoon as a cold
front moves into the area. A few storms in this area may produce
large hail and damaging winds into the afternoon. The threat of
storms and heavy rainfall is expected to shift east of the area by
later this afternoon, with gusty north winds developing behind
the cold front.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Local Spotter Activation May Be Needed.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...High Wind Potential.
FRIDAY through TUESDAY...No Hazards.

EXTENDED DISCUSSION...
After this system moves out of the region, an extended period of
dry and mild weather will prevail from late week through
the upcoming weekend.

weather.gov/tulsa Contains additional information.

In the hours before

Special weather statement, May 3, 9:00 AM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
900 AM CDT WED MAY 3 2017

OKZ049-053-073-075-076-031500-
Pittsburg OK-Latimer OK-Choctaw OK-Pushmataha OK-Le Flore OK-
900 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR PUSHMATAHA...SOUTHEASTERN
LATIMER...NORTHEASTERN CHOCTAW...SOUTHERN LE FLORE AND SOUTH CENTRAL
PITTSBURG COUNTIES UNTIL 1000 AM CDT...

At 900 AM CDT, strong thunderstorms were located along a line
extending from 4 miles northwest of Lake Wister State Park to 4 miles
west of Moyers. Movement was southeast at 30 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Antlers...                        Clayton...
Talihina...                       Red Oak...
Fanshawe...                       Rattan...
Albion...                         Octavia...
Talimena State Park...            Snow...
Tuskahoma...                      Big Cedar...
Stanley...                        Kiamichi...
Whitesboro...                     Kellond...
Clayton Lake State Park...        Bengal...
Yanush...                         Messer...

LAT...LON 3430 9578 3450 9578 3451 9567 3459 9567
      3506 9497 3506 9493 3509 9492 3488 9481
      3488 9445 3451 9446 3451 9504 3425 9505
      3424 9515 3418 9515 3404 9543
TIME...MOT...LOC 1400Z 331DEG 26KT 3499 9480 3434 9573
Local storm report, May 3, 9:04 AM CDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
904 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 AM     HAIL             BOKOSHE                 35.19N 94.79W
05/03/2017  M0.88 INCH       LE FLORE           OK   EMERGENCY MNGR

0853 AM     HAIL             POTEAU                  35.05N 94.62W
05/03/2017  M1.00 INCH       LE FLORE           OK   EMERGENCY MNGR

&&

PBS
Local storm report, May 3, 9:31 AM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
931 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 AM     HAIL             BRANCH                  35.31N 93.95W
05/03/2017  M0.75 INCH       FRANKLIN           AR   EMERGENCY MNGR

&&

PBS
Local storm report, May 3, 9:51 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
951 AM CDT WED MAY 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 AM     HAIL             RED OAK                 34.95N 95.08W
05/03/2017  M1.00 INCH       LATIMER            OK   TRAINED SPOTTER

&&

PBS
Special weather statement, May 3, 10:04 AM CDT, 1 hour before
Special Weather Statement
National Weather Service Tulsa OK
1004 AM CDT WED MAY 3 2017

ARZ002-011-031530-
Carroll AR-Madison AR-
1004 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND SOUTHEASTERN CARROLL
COUNTIES UNTIL 1030 AM CDT...

At 1003 AM CDT, strong thunderstorms were located along a line
extending from 7 miles northeast of Forum to 5 miles southwest of
Japton. Movement was northeast at 60 mph.

Dime size hail and winds in excess of 40 mph will be possible with
these storms.

Locations in or near the path include...
Berryville...                     Huntsville...
Green Forest...                   St. Paul...
Carrollton...                     Rudd...
Saint Paul...                     Kingston...
Forum...                          Aurora...
Boston...                         Withrow Springs State Park...
Pettigrew...                      Japton...
Marble...                         Witter...
Osage...                          Rule...
Georgetown...                     Dryfork...

LAT...LON 3612 9348 3608 9348 3608 9345 3597 9345
      3595 9349 3593 9349 3592 9351 3584 9353
      3580 9352 3582 9393 3639 9368 3642 9330
      3612 9330
TIME...MOT...LOC 1503Z 244DEG 51KT 3628 9366 3590 9386
Special weather statement, May 3, 10:47 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1047 AM CDT WED MAY 3 2017

ARZ019-020-029-031615-
Sebastian AR-Franklin AR-Crawford AR-
1047 AM CDT WED MAY 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR FRANKLIN...NORTHEASTERN SEBASTIAN
AND EASTERN CRAWFORD COUNTIES UNTIL 1115 AM CDT...

At 1047 AM CDT, a strong thunderstorm was located 4 miles northwest
of Lavaca, moving northeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations in or near the path include...
Fort Smith...                     Van Buren...
Ozark...                          Charleston...
Greenwood...                      Alma...
Barling...                        Lavaca...
Mulberry...                       Dyer...
Altus...                          Branch...
Denning...                        Wiederkehr Village...
Bloomer...                        Fern...
Kibler...                         Central City...
Concord...                        Shibley...

This includes the following highways,
 Interstate 40 in Arkansas between mile markers 6 and 39.
 Interstate 540 between mile markers 1 and 6.
 Interstate 49 between mile markers 22 and 23.

LAT...LON 3540 9379 3542 9380 3540 9381 3521 9418
      3541 9439 3571 9402 3545 9370 3545 9371
TIME...MOT...LOC 1547Z 227DEG 28KT 3540 9421

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 12:01 AM CDTSpecial Weather StatementTSAPawnee29 min
May 3, 12:29 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee31 min
May 3, 12:57 AM CDTSevere Thunderstorm WarningTSAOsage48 min
May 3, 1:32 AM CDTSevere Thunderstorm WarningTSAOsage28 min
May 3, 1:33 AM CDTSpecial Weather StatementTSACraig27 min
May 3, 1:57 AM CDTSevere Thunderstorm WarningTSAOsage, Washington33 min
May 3, 1:59 AM CDTSpecial Weather StatementTSAOsage31 min
May 3, 2:03 AM CDTSpecial Weather StatementTSARogers27 min
May 3, 2:19 AM CDTSevere Thunderstorm WarningTSANowata, Rogers, Washington26 min
May 3, 2:45 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers45 min
May 3, 2:49 AM CDTSevere Thunderstorm WarningTSAOsage, Pawnee41 min
May 3, 3:01 AM CDTFlash Flood WarningTSAOsage, Pawnee, Washington6 hr
May 3, 3:25 AM CDTSpecial Weather StatementTSAOttawa35 min
May 3, 3:30 AM CDTSevere Thunderstorm WarningTSAOsage30 min
May 3, 3:59 AM CDTSevere Thunderstorm WarningTSANowata, Osage, Washington46 min
May 3, 4:06 AM CDTSpecial Weather StatementTSATulsa39 min
May 3, 4:09 AM CDTFlash Flood WarningTSACraig, Nowata, Ottawa5 hr
May 3, 4:18 AM CDTSevere Thunderstorm WarningTSAOsage, Rogers, Tulsa, Washington42 min
May 3, 4:32 AM CDTSevere Thunderstorm WarningTSACraig, Mayes, Nowata, Rogers, Tulsa, Washington43 min
May 3, 4:45 AM CDTSpecial Weather StatementTSACraig, Nowata45 min
May 3, 5:11 AM CDTSpecial Weather StatementTSADelaware, Mayes34 min
May 3, 5:29 AM CDTAreal Flood AdvisoryTSACraig, Mayes, Rogers, Tulsa3 hr
May 3, 5:38 AM CDTSpecial Weather StatementTSADelaware37 min
May 3, 6:30 AM CDTSpecial Weather StatementTSAAdair30 min
May 3, 7:13 AM CDTSpecial Weather StatementTSAPittsburg47 min
May 3, 7:42 AM CDTSpecial Weather StatementTSAMcCurtain48 min
May 3, 7:55 AM CDTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg65 min
May 3, 8:06 AM CDTSevere Thunderstorm WarningTSALeFlore39 min
May 3, 8:25 AM CDTSevere Thunderstorm WarningTSALeFlore35 min
May 3, 8:27 AM CDTSpecial Weather StatementTSASequoyah33 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah29 min
May 3, 8:33 AM CDTRiver Flood AdvisoryTSACherokee4 days
May 3, 8:52 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah23 min
May 3, 8:57 AM CDTAreal Flood WarningTSAOsage, Pawnee, Washington6 hr
May 3, 9:00 AM CDTSpecial Weather StatementTSAPushmataha60 min
May 3, 9:02 AM CDTRiver Flood WarningTSAWashington52 hr
May 3, 9:02 AM CDTRiver Flood WarningTSARogers, Tulsa3 days
May 3, 9:09 AM CDTAreal Flood WarningTSACraig, Nowata, Ottawa6 hr
May 3, 10:00 AM CDTRiver Flood WarningTSAOsage17 hr
May 3, 10:00 AM CDTRiver Flood WarningTSAOsage, Tulsa34 hr
May 3, 12:30 PM CDTSpecial Weather StatementTSAChoctaw45 min
May 3, 1:01 PM CDTSpecial Weather StatementTSAChoctaw29 min
May 3, 1:39 PM CDTRiver Flood WarningTSATulsa42 hr
May 3, 4:11 PM CDTRiver Flood WarningTSAOkmulgee3 days

Nearby

River Flood Warnings in Oklahoma, 2017Every river flood warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.